# SDR DALA1124861705

- Difficulty date: April 5, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 44,788 hours, 13,119 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY LIGHT AT AFT RIGHT LAVATORY WALL IS INOPERATIVE.  MAINTENANCE FOUND BROKEN WIRE AT AFT RIGHT LAVATORY WALL AND REPLACED THE EMERGENCY LIGHT ASSEMBLY.  SYSTEM OPERATION IS NORMAL.
